# SDR UALA2012101505879

- Difficulty date: October 14, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,642 hours, 11,818 cycles
- Engine: Pwa PW4077
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 0045
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BACKUP GENERATOR STATUS MESSAGE ELECTRIC BACKUP SYSTEM.  NO PFC MESSAGE DISPLAYED.  REPLACED BACKUP GENERATOR CONVERTER.  OPS CHECK GOOD PER AMM.  ACCOMPLISHED ENG RUN OF BOTH ENGINES ALL CHECKS OK, NO FAULTS DISPLAYED.  CONVERTER IS BORROWED PART.  REPLACED PART.
